# SDR HEEA0010291

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: BHL430515
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT ADJUST SENSOR  ALWAYS REACHES .-13VDC.
